₹319 ₹780 -59%Pack of 1 (200 Tablets) You save: ₹461
- Manufacturer: Dr Ethix
- Composition: Clopidogrel-75 mg + Aspirin-150 mg
- Total: Pack of 1 (200 Tablets)
- Availability: In Stock
Clopiday-A150 tablets (Per Strips)
Composition: Clopidogrel Bisulphate I.P equivalent to Clopidogrel 75 mg, Aspirin, I.p 10 mg
Clopiday-A150 is used with aspirin to treat new/worsening chest pain (new heart attack, unstable angina) and to keep blood vessels open and prevent blood clots after certain procedures (such as cardiac stent). Clopidogrel works by blocking platelets from sticking together and prevents them from forming harmful clots.
Dosage: It comes as a tablet to take by mouth. It is usually taken once a day with or without food or as per physicians order.
What is Clopidogrel in Clopiday-A150 for?
Clopiday-A150 is an anti-platelet agent, that is, a drug that inhibits the ability of platelets to clump together as part of a blood clot. This medication is prescribed with Aspirin for prevention or treatment of stroke and heart attack (which are usually caused by blood clots) in persons who are at high risk. Clopidogrel stops platelets from getting sticky and clumping.
Common side effects of Clopidogrel in Clopiday-A 150:
Common side effects are Itching, bleeding, bruising and nosebleed.
What is Aspirin in Clopiday-A150 for?
It is used to reduce fever and to relieve mild to moderate pain. It is used to relieve symptoms of rheumatoid arthritis, osteoarthritis, SLE and certain other rheumatological and immune conditions. It is used to prevent heart attacks. It is used to reduce the risk of death in people who are experiencing or recently experienced a heart attack. It is used to prevent certain kinds of strokes (Brain strokes).
How does Aspirin in Clopiday-A150 work?
It works by stopping the production of certain natural substances that cause fever, pain, and swelling (Inflammation). It prevents clots by reducing the stickiness of platelets.
What do I do if I miss a dose?
Take a missed dose as soon as you think about it. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Do not take 2 doses at the same time or extra doses.
When do I need to seek medical help?
Seek help if you think there was an overdose or signs of a very bad reaction to the drug. These include wheezing, chest tightness, fever, itching, bad cough, blue or gray skin color, seizures, or swelling of face, lips, tongue, or throat. Seek help is a side effect or health problem is not better or you are feeling worse. See more
Are there any food restrictions
How do I store Aspirin?
Store in a cool, dry place away from the reach of children, medicines must not be used past the expiry date.
Category D: There is positive evidence of human fetal risk based on adverse reaction data from investigational or marketing experience or studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks.